# SDR SWAA080822

- Difficulty date: February 7, 2008
- Submitted: February 13, 2008
- Operation: Air carrier
- Aircraft: N679AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23291
- Aircraft time: 69,464 hours, 59,391 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Part number: 6545871
- Condition: Jammed
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR JAMMED.  FREED UPPER ROLLERS, INSPECTED DOOR PER MM.
